Proceedings of the Japan Academy, Series A, Mathematical Sciences

On a conjecture on Pythagorean numbers, II

Kei Takakuwa and You Asaeda

Full-text: Open access

Article information

Source
Proc. Japan Acad. Ser. A Math. Sci., Volume 69, Number 8 (1993), 287-290.

Dates
First available in Project Euclid: 19 November 2007

Permanent link to this document
https://projecteuclid.org/euclid.pja/1195511293

Digital Object Identifier
doi:10.3792/pjaa.69.287

Mathematical Reviews number (MathSciNet)
MR1249439

Zentralblatt MATH identifier
0796.11010

Citation

Takakuwa, Kei; Asaeda, You. On a conjecture on Pythagorean numbers, II. Proc. Japan Acad. Ser. A Math. Sci. 69 (1993), no. 8, 287--290. doi:10.3792/pjaa.69.287. https://projecteuclid.org/euclid.pja/1195511293


Export citation

References

  • [1] K. Takakuwa and Y. Asaeda: On a conjecture of Pythagorean numbers. Proc. Japan Acad., 69A, 252-255 (1993).
  • [2] H. Wada and M. Saito: A table of ideal class groups of imaginary quadratic fields. Sophia Kokyuroku in Math., 28, Sophia Univ. Press (1988).

See also

  • Part I: Kei Takakuwa, You Asaeda. On a conjecture on Pythagorean numbers. Proc. Japan Acad. Ser. A Math. Sci., Volume 69, Number 7 (1993), 252--255.
  • Part III: Kei Takakuwa. On a conjecture on Pythagorean numbers, III. Proc. Japan Acad. Ser. A Math. Sci., Volume 69, Number 9 (1993), 345--349.